# SDR AWXA9800133

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L2 Doorway
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-POSSIBLE CRACK REPORTED L2 LWR FWD CORNER OF LOWER HINGE CUTOUT OF SKIN, CONFIRMED BY EDDY CURRENT INSPECTION.  C-REMOVED DAMAGE PORTION OF SKIN AND BONDED DOUBLER INSTALLED DOUBLER PER 53-30-03 FIG 34.
